# SDR REXA2013100101759

- Difficulty date: October 1, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N8891
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 21,195 hours, 19,163 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Unknown
- Condition: Unknown
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O RADIO ALTIMETER INOPERATIVE, GEAR WARNING HORN AT 5000FT, PERFORMED OPS CHECK IAW AMM 34-44-01.  ALL CHECKED GOOD.
